# SDR SWIA200311864

- Difficulty date: March 30, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 28,586 hours, 37,605 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2968
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 6,530 hours, 9,786 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT 90 KTS (INTERMITTENTLY) AND LANDING ROLL TRIM FAIL ILLUMINATION ON MAP AND MASTER CAUTION SYSTEM.  REMOVED FIRST OFFICER'S AUTOPILOT COMPUTER AND INSTALLED A SERVICEABLE UNIT.  OPS CHECK GOOD.
